Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 2, Issue 1, Summer 1979  pp. 79-93.

Weak limits of almost invariant projections

Authors C. Foias (1), C. Pasnicu (2) and D. Voiculescu (3)
Author institution: (1) Universite de Paris-Sud Centre d'Orsay Mathematique, Batiment 425 91405 Orsay Cedex, France
(2) IPGGH Str. Coralilor 20 Bucharest, Romania
(3) The National Institute for Scientific and Technical Creation, Department of Mathematics, Bd. Pacii 220 77538 Bucharest, Romania


Contents    Full-Text PDF